MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, 84", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH DEVI; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT, 84", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH DEVI; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46115-68
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a transpac® iv monitoring kit, 84", disposable transducer, 3 ml squeeze flush device, macrodrip un-bonded where it was reported 3 ml flush transducer kits have been having occlusion issues.There was patient involvement and no adverse event.
 
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.Possible lot number: 14291923.Mfr date: 03/05/2025.Exp date: 02/01/2028.
 
Additional Manufacturer Narrative
Investigation summary: the reported complaint of occlusions was not confirmed.No visual anomalies were observed on the returned sets.When the returned sets were primed and pressure leak tested, no leaks were observed.However, an non-conformance report (ncmr) was identified with an occluded male luer.Based on the ncmr, the reported complaint was confirmed even though the returned sets performed per the specifications.

Brand Name
TRANSPAC® IV MONITORING KIT, 84", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH DEVI
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22363312
Report Number9617594-2025-01394
Device Sequence Number12834456
Product Code DRS
UDI-Device Identifier00887709087040
UDI-Public00887709087040
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46115-68
Device Lot NumberPLOT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown